MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; 1LYRTR 16FR10ML100% SILTMP SNP

MEDLINE INDUSTRIES INC.; 1LYRTR 16FR10ML100% SILTMP SNP
Catalog Number URO175816T
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer on (b)(6) 2023, the "temp sensing cable came out of foley "shredding foley" while in a patient".The customer reported that "no" harm occurred to the patient during this incident.The customer reported that a "new catheter was inserted".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer on (b)(6) 2023, the "temp sensing cable came out of foley "shredding foley" while in a patient".

Common Device Name
1LYRTR 16FR10ML100% SILTMP SNP
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key18753810
Report Number1417592-2024-00088
Device Sequence Number3729238
Product Code PPB
UDI-Device Identifier10193489988505
UDI-Public10193489988505
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO175816T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Initial Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown